# SDR UIEA9988

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, H

## Discrepancy

FLT GT3573 - REJECTED TAKEOFF, AT APPROX 80 KNOTS, A MAIN DECK FIRE WARNING ALERT WAS ANNUNCIATED.  THE CENTRAL MAINTENANCE COMPUTER (CMC) SHOWED NR 1 ZONE MAIN DECK SMOKE DETECTORS 'A' AND 'B' AT FAULT.  BOM, MAINTENANCE DEACTIVATED NR 1 ZONE MAIN DECK SMOKE DETECTORS 'A' AND 'B' BY REMOVING THE ELECTRICAL CONNECTORS PER FLT CREW AND ATLAS AIR MAINTENANCE CONTROL, JFK REQUEST.  DISCREPANCY WAS DEFERRED PER MEL ITEM NR 26-14-1 AND AIRCRAFT RELEASE.  REPLACED BOTH 'A' AND 'B' NR 1 ZONE SMOKE DETECTORS AND OPERATIONAL CHECK NORMAL.  (M)
